𝒟-modules micro-localement libres de rang 1 et connexions non-intégrables en dimension 2
[Rank-one micro-locally free 𝒟-modules and non-integrable connections in dimension two]
Annales de l'Institut Fourier, Volume 52 (2002) no. 1, pp. 179-219.

In an article on the Radon-Penrose transform, A. D’Agnolo et P. Schapira proved that over a complex manifold X of dimension 3, every locally free ^-module of rank 1 is of the form ^ π -1 𝒪 π -1 for a line bundle on X. This result is false in dimension 2, and the purpose of this work is to determine the structure of the micro-locally free 𝒟-modules of rank 1 in this case. One of the main results is the description of micro-locally free 𝒟-modules of rank 1 in terms of certain vector bundles on X with a non- integrable connection.

Dans un article sur la transformation de Radon-Penrose, A. D’Agnolo et P. Schapira ont montré qu’au-dessus d’une variété complexe X de dimension 3, tout ^- module localement libre de rang 1 est de la forme ^ π -1 𝒪 π -1 pour un fibré inversible sur X. Ce résultat est faux en dimension 2, et le but de ce travail est de déterminer la structure des 𝒟- modules micro-localement libres de rang 1 dans ce cas. Un des principaux résultat est la description des 𝒟-modules micro-localement libres de rang un en termes de fibrés vectoriels sur X munis d’une connexion non-intégrable.

DOI: 10.5802/aif.1882
Classification: 32C38
Keywords: ${\mathcal {D}}$-modules, $\hat{\mathcal {E}}$-modules, connections
Carette, Matthieu 1

1 Université Paris VI, Institut de Mathématiques de Jussieu, Équipe d'Analyse Algébrique, Case 82, 175 rue du Chevaleret, 75013 Paris (France)
@article{AIF_2002__52_1_179_0,
     author = {Carette, Matthieu},
     title = {${\mathcal {D}}$-modules micro-localement libres de rang 1 et connexions non-int\'egrables en dimension 2},
     journal = {Annales de l'Institut Fourier},
     pages = {179--219},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {52},
     number = {1},
     year = {2002},
     doi = {10.5802/aif.1882},
     zbl = {1015.32008},
     mrnumber = {1881576},
     language = {fr},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.1882/}
}
TY  - JOUR
AU  - Carette, Matthieu
TI  - ${\mathcal {D}}$-modules micro-localement libres de rang 1 et connexions non-intégrables en dimension 2
JO  - Annales de l'Institut Fourier
PY  - 2002
SP  - 179
EP  - 219
VL  - 52
IS  - 1
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.1882/
UR  - https://zbmath.org/?q=an%3A1015.32008
UR  - https://www.ams.org/mathscinet-getitem?mr=1881576
UR  - https://doi.org/10.5802/aif.1882
DO  - 10.5802/aif.1882
LA  - fr
ID  - AIF_2002__52_1_179_0
ER  - 
%0 Journal Article
%A Carette, Matthieu
%T ${\mathcal {D}}$-modules micro-localement libres de rang 1 et connexions non-intégrables en dimension 2
%J Annales de l'Institut Fourier
%D 2002
%P 179-219
%V 52
%N 1
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.1882
%R 10.5802/aif.1882
%G fr
%F AIF_2002__52_1_179_0
Carette, Matthieu. ${\mathcal {D}}$-modules micro-localement libres de rang 1 et connexions non-intégrables en dimension 2. Annales de l'Institut Fourier, Volume 52 (2002) no. 1, pp. 179-219. doi : 10.5802/aif.1882. https://aif.centre-mersenne.org/articles/10.5802/aif.1882/

[B1] E. Björk Rings of differentials operators, North-Holland, 1979 | MR | Zbl

[B2] E. Björk Analytic 𝒟-modules and applications, Kluwer Academic Publication, 1993 | MR | Zbl

[C] M. Carette ε ^-modules localement libres et connexions non-intégrables en dimension 2 (25-11-1999) (Thèse de Doctorat de l'Université Paris 6)

[DS] A. D'Agnolo; P. Schapira The Radon-Penrose correspondance II. Line bundles and simple 𝒟-modules, J. Funct Anal., Volume 153 (1998) no. 2, pp. 343-356 | DOI | MR | Zbl

[FL] W. Fulton; S. Lang Riemann-Roch algebra, Springer, 1985 | MR | Zbl

[GR] H. Grauert; R. Remmert Coherent analytic sheaves, Springer, 1984 | MR | Zbl

[H] R. Hartshorne Algebraic geometry, Springer, 1977 | MR | Zbl

[KKS] M. Kashiwara; T. Kawai; M. Sato Hyperfunctions and pseudodifferential equations, Lecture Notes in Math., vol. 287, Springer, 1971 | Zbl

[M] M.-P. Malliavin Algèbre commutative, Masson, 1985 | MR | Zbl

[Ma] Y. Manin Complex geometry and gauge theory, Springer, 1988

[MS] P. Maisonobe; C. Sabbah 𝒟-modules cohérents et holonomes (éléments de la théorie des systèmes différentiels). Travaux en cours, 45, Hermann, Paris, 1993 | Zbl

[S] P. Schapira Micro-differentials systems in the complex domain, Springer, 1985 | MR | Zbl

Cited by Sources: